# SDR SWAA2021050358160

- Difficulty date: March 22, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR STUD FRAME BS 294.5 UPPER POSITION AT PASSENGER CABIN / REPLACED STUD FRAME FWD SERVICE DOOR BS 294.5 UPPER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH P AND DWG 141A8370 SHEET 9 REV D
